CureZone   Log On   Join
Re: MS-like symptoms at 13 months post-removal
 
aspensbubble Views: 2,655
Published: 13 years ago
 
This is a reply to # 1,303,268

Re: MS-like symptoms at 13 months post-removal


Thank you I hope the same for you. my gyn told me it takes 4 to 6 weeks to get it out of your system. I have had mine out for 2 months and 3 days and still not better when when I am on my period which I just started my 3rd one yesterday after having it out, so I know that is why I feel worse now than normal.I went to a Neurologist about a month and a half ago and he wanted to put me on seizure meds and a spinal tap also said the mirena could not of done this to me, so I never went back but I am really considuring on finding a different one.Please let us know how your dr. visit tomorrow turns out. Take care
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

6.313 sec, (1)